# SDR SWAA2016030949773

- Difficulty date: February 29, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL KEEL BEAM ATTACH CLIP CORRODED, AT BS 500D, LBL 6.  R & R CLIP IAW SRM & DWG.
